Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 116, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 16, 2020, 8:32 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 17, 2020, 3:00 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2020, 8:32 PM CDT (01:32 UTC)
- In effect from
- May 17, 2020, 3:00 PM CDT
- Expired
- May 19, 2020, 9:15 PM CDT
- In force
- 54 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
221
WGUS43 KLSX 170132
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
832 PM CDT Sat May 16 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-180131-
/O.NEW.KLSX.FL.W.0116.200517T2000Z-200521T1800Z/
/GSCM7.1.ER.200517T2000Z.200519T0600Z.200520T0600Z.NO/
832 PM CDT Sat May 16 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from Sunday afternoon to Thursday afternoon.
* At 8:30 PM Saturday the stage was estimated to be near 20.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to have a maximum value of 22.6 feet early
Tuesday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/17 05/18 05/19 05/20 05/21
Missouri River
Gasconade 22.0 20.0E 21.4 22.4 22.6 21.5 18.3
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
maples6 follow-up statements
457
WGUS83 KLSX 171454
FLSLSX
Flood Statement
National Weather Service St Louis MO
954 AM CDT Sun May 17 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-182053-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-200521T1845Z/
/GSCM7.1.ER.000000T0000Z.200519T1200Z.200520T0645Z.NO/
954 AM CDT Sun May 17 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday afternoon.
* Flood stage is 22.0 feet.
* The river is forecast to crest at 23.2 feet Tuesday
morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Missouri River
Gasconade 22.0 22.8 23.2 21.3 18.3 16.7
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$382
WGUS83 KLSX 180230
FLSLSX
Flood Statement
National Weather Service St Louis MO
930 PM CDT Sun May 17 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River...
at Hermann
at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-190230-
/O.CON.KLSX.FL.W.0116.000000T0000Z-200521T1845Z/
/GSCM7.1.ER.000000T0000Z.200519T1200Z.200520T0645Z.NO/
930 PM CDT Sun May 17 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday afternoon.
* At 8:30 PM Sunday the stage was estimated to be near 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.2 feet Tuesday
morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Missouri River
Gasconade 22.0 22.8 23.2 21.3 18.3 16.7
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-190230-
/O.EXT.KLSX.FL.W.0121.200518T0402Z-200521T1800Z/
/HRNM7.1.ER.200518T0402Z.200519T1800Z.200520T1200Z.NO/
930 PM CDT Sun May 17 2020
The Flood Warning continues for
the Missouri River at Hermann
* until Thursday afternoon.
* At 8:30 PM Sunday the stage was 20.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to
crest near 22.0 feet by Tuesday early afternoon. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Missouri River
Hermann 21.0 20.87 21.2 21.9 21.0 18.3 16.1
&&
maples
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$164
WGUS83 KLSX 181457
FLSLSX
Flood Statement
National Weather Service St Louis MO
956 AM CDT Mon May 18 2020
...The flood warning continues for the Missouri River at the
following locations...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-192055-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-200521T0800Z/
/GSCM7.1.ER.000000T0000Z.200518T1800Z.200519T2000Z.NO/
956 AM CDT Mon May 18 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until late Wednesday night.
* Flood stage is 22.0 feet.
* The river is forecast to crest at 23.0 feet this afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Missouri River
Gasconade 22.0 22.6 20.5 19.0 17.6 16.4
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-192054-
/O.EXT.KLSX.FL.W.0121.000000T0000Z-200521T0200Z/
/HRNM7.1.ER.200518T1111Z.200519T0000Z.200519T2000Z.NO/
956 AM CDT Mon May 18 2020
The Flood Warning continues for
the Missouri River at Hermann
* until Wednesday evening.
* At 9:30 AM Monday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.3 feet after midnight
tonight, then fall below flood stage tomorrow afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Missouri River
Hermann 21.0 21.06 21.3 20.2 19.4 17.1 15.2
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$115
WGUS83 KLSX 190120
FLSLSX
Flood Statement
National Weather Service St Louis MO
820 PM CDT Mon May 18 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River...
at Gasconade
at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-200120-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-200521T0448Z/
/GSCM7.1.ER.000000T0000Z.200519T0600Z.200519T1648Z.NO/
820 PM CDT Mon May 18 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Wednesday evening.
* At 8:00 PM Monday the stage was estimated to be near 22.8 feet.
* Flood stage is 22.0 feet.
* The river is forecast to remain near 22.8 feet through midnight before
falling through early Tuesday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Missouri River
Gasconade 22.0 22.4 20.3 19.2 17.8 16.5
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-200120-
/O.EXT.KLSX.FL.W.0121.000000T0000Z-200520T2100Z/
/HRNM7.1.ER.200518T1111Z.200518T2000Z.200519T1500Z.NO/
820 PM CDT Mon May 18 2020
The Flood Warning continues for
the Missouri River at Hermann
* until Wednesday afternoon.
* At 7:30 PM Monday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Missouri River
Hermann 21.0 21.11 21.1 20.2 19.4 17.1 15.2
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$
maples716
WGUS83 KLSX 191537
FLSLSX
Flood Statement
National Weather Service St Louis MO
1037 AM CDT Tue May 19 2020
...The flood warning continues for the following river in
Missouri...
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-202137-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-200521T0425Z/
/GSCM7.1.ER.000000T0000Z.200519T1515Z.200519T1625Z.NO/
1037 AM CDT Tue May 19 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Wednesday evening.
* At 10:15 AM Tuesday the stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage
this afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Gasconade 22.0 22.60 19.9 19.7 18.1 16.5 15.7
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$527
WGUS83 KLSX 200215
FLSLSX
Flood Statement
National Weather Service St Louis MO
915 PM CDT Tue May 19 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-200245-
/O.CAN.KLSX.FL.W.0116.000000T0000Z-200521T0909Z/
/GSCM7.1.ER.000000T0000Z.200519T1515Z.200519T2109Z.NO/
915 PM CDT Tue May 19 2020
The Flood Warning is cancelled for
the Missouri River at Gasconade.
* At 9:00 PM Tuesday the stage was estimated to be near 21.2 feet.
* Flood stage is 22.0 feet.
* The river is forecast to continue falling.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Gasconade 22.0 22.60 20.8 20.6 19.0 17.4 16.6
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
maplesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 16, 6:26 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 16, 6:26 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 626 PM CDT Sat May 16 2020 .SHORT TERM... (Through Late Sunday Afternoon) Issued at 314 PM CDT Sat May 16 2020 Unsettled weather will continue through the weekend as an upper level trough passes through the central CONUS. Two features of note were analyzed within the broad upper trough this afternoon; a weak negatively tilted shortwave extending from the central Plains into Louisiana and a closed low moving ESE through the northern Plains. A surface low was analyzed in the vicinity of the Arklatex, with a warm front extending north and east into southern SE MO and southern IL. Several areas of showers and storms have developed in the mid- Mississippi Valley along the elevated portion of the front. The most vigorous convection is along and east of the Mississippi River, where limited clouds have allowed for MUCAPE to build to around 2,000 J/kg. Effective bulk shear in this area is rather limited, so individual updrafts have been fairly short-lived. Nonetheless, at least one storm has pushed up to near severe levels and I couldn't rule out another storm or two following suit. These storms have also been very efficient rainfall producers. With PWs in the upper quartile of seasonal climatology and a tendency for new updrafts to develop in the immediate wake of dying convection, we've had reports of 1-1.5" per hour beneath the heaviest cores, resulting in flash flooding in a few areas. Fortunately there does not appear to be any sort of anchoring feature to focus these storms over a particular area, so I think additional flash flooding will be rather isolated. As we move into the evening hours, storm coverage will wane with the instability. Meanwhile, the previously mentioned negatively- tilted wave will continue to the ENE, drawing the surface low and associated warm front north into the Mid-Mississippi Valley around midnight. The surface low will then deepen and push to our NE tomorrow morning as it interacts with the northern upper low, before eventually dragging a cold front through the area tomorrow afternoon. As larger scale forcing intensifies in the early morning hours, CAMs are in good agreement increasing precip coverage after roughly midnight. Scattered to widespread storms are then expected to continue until the cold front sweeps through the area during the day tomorrow. Instability is expected to build to around 1,000 J/kg ahead of the ahead of the front tomorrow, supporting yet another round of thunderstorms. Much like today, effective bulk shear looks fairly limited, with SREF guidance showing a less than 50 percent chance of us topping even 30 kts. Nonetheless this CAPE/shear parameter space coupled with the frontal forcing would support a limited severe threat in southern Illinois tomorrow afternoon. BSH .LONG TERM... (Monday through Next Saturday) Issued at 427 PM CDT Sat May 16 2020 Large scale omega block still on track to take hold at the beginning of the week while a closed low sits and spins over the eastern third of the CONUS. Surface ridging will develop beneath the block, kicking off an extended period of quiet weather in the mid-Mississippi Valley. Our proximity to the eastern CONUS low will keep things on the cloudy and cool side for the early portion of the week. The deep moisture associated with that low will wane as we move through the week, resulting in less overcast to broken stratus and more broken to scattered cu. This will allow temperatures to gradually build through the week. Some guidance is showing a chance for diurnal showers toward the end of the week, through the signal for this is quite weak, so have omitted it from the forecast at this point. BSH && .AVIATION... (For the 00z TAFs through 00z Sunday Evening) Issued at 611 PM CDT Sat May 16 2020 Showers and storms across the region will continue to decrease in intensity and coverage this evening before picking back up around 06z as low pressure moves through the region. I think we'll only see isolated to perhaps scattered thunder in the overnight hours, so have left thunder out of the TAFs until storms become more likely after sunrise. Scattered to widespread showers and storms will then persist until a cold front moves through the region in the afternoon, ushering the precip out of the area. Given questions around exact timing and coverage of tomorrow's storms, have just gone with VCTS and will update as details become more clear. Guidance in good agreement showing cigs quickly falling in the early morning hours as ample low level moisture moves into the region with the previously mentioned low. I'm not very confident on exactly how low cigs will drop, but at this point much of the guidance has all terminals dropping below 1,000 ft, so ended up going IFR at all terminals. BSH && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 16, 3:56 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 356 PM CDT Sat May 16 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-172100- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 356 PM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms will continue through early this evening along and east of the Mississippi River, where there is a marginal risk for large hail and damaging winds. Localized flash flooding is possible in areas that have already received heavy rainfall today. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The chance for thunderstorms will continue on Sunday. Isolated strong to severe storms are possible for areas near and south and east of Saint Louis during Sunday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. BSH
In the hours before
Local storm report, May 16, 2:55 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 2 NE ROODHOUSE 39.51N 90.34W
05/16/2020 GREENE IL TRAINED SPOTTER
A SPOTTER CALLED IN AND STATED THAT A
FRIENDS HOUSE HAS ROOF SUFFERED WIND DAMAGE.
TIME ESTIMATED BY RADAR.
&&
MAPLESLocal storm report, May 16, 4:42 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLOOD WILSONVILLE 39.07N 89.86W
05/16/2020 MACOUPIN IL TRAINED SPOTTER
WATER REPORTED COMING OUT OF FIELDS AND
FLOWING OVER ROUTE 138 BETWEEN ROUTE 4 AND
159.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:50 PM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Louis | 3 hr |
| May 16, 8:58 PM CDT | Flash Flood Watch | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 8 more | 21 hr |
| May 16, 9:14 PM CDT | River Flood Warning | LSX | Saint Charles | 5 days |
| May 16, 9:14 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 32 days |
| May 16, 9:19 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| May 17, 1:36 AM CDT | Areal Flood Advisory | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| May 17, 2:02 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis | 5 hr |
| May 17, 4:39 AM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| May 17, 8:45 AM CDT | River Flood Warning | LSX | Pike | 51 hr |
| May 17, 9:51 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 49 hr |
| May 17, 10:35 AM CDT | River Flood Warning | LSX | Crawford, Washington | 48 hr |
| May 17, 2:15 PM CDT | River Flood Warning | LSX | Reynolds | 29 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.